Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had lipid profile test normal 6 months back. Now triglycerides 390mg/100ml. How do I reduce it?

Hi,I am Ashok,age 56 lipid profile was always in normal limits till last six months .One week ago my triglycerides were 390 mg/100 ml of serum .I am vegetarian ,nonalcoholic,non smoker.I avoid fatt meals,and walking 30minutes daily. Please guide me, how can I reduce my triglycerides level. Without medicine. Thanks.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
First get your blood sugar levels done as high triglycerides are found in diabetics also.
If there is no diabetes,then you have to resort to some lifestyle changes like...
Avoid sweets,colas,junk foods like pizzas and burgers and deep fried foods.
Reduce the use of sugar from your diet.
Do brisk walking for at least 40 minutes a day.
Take more of fresh fruits and green vegetables.
Reduce your weight and be in the required range of your BMI.
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor